# SDR CALA2017051201372

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 73,343 hours, 19,438 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE LIGHT INOP. REMOVED DEBRIS AND CYCLED DOOR ARM SWITCH SEVERAL TIMES. ALL OPS ON DOOR LIGHT OK AT THIS TIME.
